# SDR SWAA2012042003296

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 13,240 hours, 7,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED 2 DOOR EMERGENCY EXIT SIGN PER M/M.
